Free Access
Issue
ESAIM: M2AN
Volume 30, Number 4, 1996
Page(s) 467 - 488
DOI https://doi.org/10.1051/m2an/1996300404671
Published online 31 January 2017
  1. S. AGMON, A. DOUGLIS, L. NIRENBERG, 1964, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure Appl. Math., 17, pp. 35-92. [MR: 162050] [Zbl: 0123.28706]
  2. M. BERNADOU, P. G. CIARLET, 1976, Sur l'ellipticité du modèle de W. T. Koiter, in Computing Methods in Applied Sciences and Engineering (R. Glowinski & J. L. Lions, editors), pp. 89-136, Lecture Notes in Economics and Mathematical Systems, Vol. 134, Springer-Verlag. Heidelberg. [MR: 478954] [Zbl: 0356.73066]
  3. M. BERNADOU, P. G. CIARLET, B. MIARA, 1994, Existence theorems for two dimensional linear shell theories, J. Elasticity, 34, pp. 111-138. [MR: 1288854] [Zbl: 0808.73045]
  4. P. G. CIARLET, 1988, Mathematical Elasticity, Vol. I: Three-Dimensional Elasticity,North Holland, Amsterdam. [MR: 936420] [Zbl: 0648.73014]
  5. P. G. ClARLET, 1996, Mathematical Elasticity, Vol. II: Plates and Shells, North Holland, Amsterdam. [Zbl: 0888.73001]
  6. P. G. CIARLET, V. LODS, 1996, On the ellipticity of linear membrane shell equations,J. Math. Pures Appl., 75, pp. 107-124. [MR: 1380671] [Zbl: 0870.73037]
  7. P. G. CIARLET, V. LODS, 1994a, Analyse asymptotique des coques linéairement élastiques. I. Coques « membranaires », C. R. Acad. Sci. Paris, 318, Sérié I, pp. 863-868. [MR: 1273920] [Zbl: 0823.73041]
  8. P. G. CIARLET, V. LODS, 1994b, Analyse asymptotique des coques linéairement élastiques. III. Une justification du modèle de W. T. Koiter, C. R. Acad. Sci. Paris, 319, Série I, pp. 299-304. [MR: 1288422] [Zbl: 0837.73040]
  9. P. G. ClARLET, V. LODS, B. MlARA, 1994, Analyse asymptotique des coques linéairement élastiques. II Coques « en flexion », C. R. Acad. Sci. Paris, 319, Série I, pp. 95-100. [MR: 1285906] [Zbl: 0819.73043]
  10. P. G. CIARLET, B. MIARA, 1992, On the ellipticity of linear shell models, Z Angew. Math. Phys., 43, pp. 243-253. [MR: 1162726] [Zbl: 0765.73046]
  11. P. G. CIARLET, E. SANCHEZ-PALENCIA, 1996, An existence and uniqueness theorem for the two-dimensional linear membrane shell equations, J. Math. Pures Appl., 75, pp. 51-67. [MR: 1373545] [Zbl: 0856.73038]
  12. P. DESTUYNDER, 1980, Sur une Justification des Modèles de Plaques et de Coques par les Méthodes Asymptotiques, Doctoral Dissertation, Université Pierre et Marie Curie.
  13. P. DESTUYNDER, 1985, A classification of thin shell theories, Acta Applicandae Mathematicae, 4, pp. 15-63. [MR: 791261] [Zbl: 0531.73044]
  14. G. GEYMONAT, 1965, Sui problemi ai limiti per i sistemi lineari ellitici, Ann. Mat. Pura Appl., 69, pp. 207-284. [MR: 196262] [Zbl: 0152.11102]
  15. W. T. KOITER, 1970, On the foundations of the linear theory of thin elastic shells, Proc. Kon. Ned. Akad. Wetensch., B73, pp. 169-195. [Zbl: 0213.27002]
  16. J. L. LIONS, E. MAGENES, 1968, Problèmes aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris. [Zbl: 0165.10801]
  17. B. MIARA, 1994, Analyse asymptotique des coques membranaires non linéairement élastiques, C. R. Acad. Sci. Paris, 318, Série I, pp. 689-694. [MR: 1272328] [Zbl: 0799.73049]
  18. NECAS J., 1967, Les Méthodes Directes en Théorie des Équations Elliptiques, Masson, Paris. [MR: 227584]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you